Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2023

COEFFICIENT BOUNDS FOR Q-STARLIKE FUNCTIONS ASSOCIATED WITH Q-BERNOULLI NUMBERS

Murat Çağlar, Halit Orhan, Hari Mohan Srivastava

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION Cilt 13 · Sayı 4 · ss. 2354–2364 · 01.01.2023
DOI ile aç

Özet

This paper’s main goal is to introduce and study a subclass S∗ (b, q) of q-starlike functions in the unit disk defined by the q-Bernoulli numbers. We determine the coefficient bounds, the upper bounds for the Fekete-Szegö functional, and the second Hankel determinant for this subclass.

Anahtar kelimeler

Hankel determinant analytic and univalent functions FEKETE-SZEGO INEQUALITY q-derivative q-starlike func-tions q-Bernoulli numbers q-starlike functions

Atıf için künye

Çağlar, M., Orhan, H., & Srivastava, H. M. (2023). COEFFICIENT BOUNDS FOR Q-STARLIKE FUNCTIONS ASSOCIATED WITH Q-BERNOULLI NUMBERS. JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 13(4), 2354–2364. https://doi.org/10.11948/20220566

BibTeX
@article{caglar2023-73057,
  author = {Çağlar, Murat and Orhan, Halit and Srivastava, Hari Mohan},
  title = {COEFFICIENT BOUNDS FOR Q-STARLIKE FUNCTIONS ASSOCIATED WITH Q-BERNOULLI NUMBERS},
  journal = {JOURNAL OF APPLIED ANALYSIS AND COMPUTATION},
  year = {2023},
  volume = {13},
  number = {4},
  pages = {2354--2364},
  issn = {2156-907X},
  doi = {10.11948/20220566},
  url = {https://akademik.atauni.edu.tr/yayinlar/73057-coefficient-bounds-for-q-starlike-functions-associated-with-q-bernoulli-numbers}
}